# SDR HEEA061601

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 504339401
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT BELT MISMANUFACTURED.  MOUNTING HOLES TOO SMALL.
